# SDR AALA202301130855

- Difficulty date: January 12, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 75,439 hours, 34,769 cycles
- Engine: Iae V2524A5
- Engine time: 63,446 hours, 29,222 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indication Sys
- Condition: Faulted
- Location: Nr 2 Egt
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW DUE TO LOOSING EGT INDICATION ON THE #2 ENGINE 30 MINUTES INTO THE FLIGHT. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. (OPEN)
